American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52B20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Jae-Hyouk Lee. Configurations of lines in del Pezzo surfaces with Gosset polytopes. Trans. Amer. Math. Soc. 366 (2014) 4939-4967.
Abstract, references, and article information   
View Article: PDF

[2] Vincenzo Marra. Lattice-ordered Abelian groups and Schauder bases of unimodular fans, II. Trans. Amer. Math. Soc. 365 (2013) 2545-2568.
Abstract, references, and article information   
View Article: PDF

[3] Olga Holtz, Amos Ron and Zhiqiang Xu. Hierarchical zonotopal spaces. Trans. Amer. Math. Soc. 364 (2012) 745-766. MR 2846351.
Abstract, references, and article information   
View Article: PDF

[4] A. Stapledon. Inequalities and Ehrhart $\delta $-vectors. Trans. Amer. Math. Soc. 361 (2009) 5615-5626. MR 2515826.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Fu Liu. Ehrhart polynomials of lattice-face polytopes. Trans. Amer. Math. Soc. 360 (2008) 3041-3069. MR 2379786.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ngo Viet Trung and Jugal Verma. Mixed multiplicities of ideals versus mixed volumes of polytopes. Trans. Amer. Math. Soc. 359 (2007) 4711-4727. MR 2320648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Corrado Manara, Vincenzo Marra and Daniele Mundici. Lattice-ordered Abelian groups and Schauder bases of unimodular fans. Trans. Amer. Math. Soc. 359 (2007) 1593-1604. MR 2272142.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ivan Soprounov. Toric residue and combinatorial degree. Trans. Amer. Math. Soc. 357 (2005) 1963-1975. MR 2115085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Kathleen Hoornaert. Newton polyhedra, unstable faces and the poles of Igusa's local zeta function. Trans. Amer. Math. Soc. 356 (2004) 1751-1779. MR 2031040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Dimitrios I. Dais and Martin Henk. On the equations defining toric l.c.i.-singularities. Trans. Amer. Math. Soc. 355 (2003) 4955-4984. MR 1997591.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Daniele Mundici. Simple Bratteli diagrams with a Gödel-incomplete C*-equivalence problem. Trans. Amer. Math. Soc. 356 (2004) 1937-1955. MR 2031047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] R. J. Gardner and P. Gronchi. A Brunn-Minkowski inequality for the integer lattice. Trans. Amer. Math. Soc. 353 (2001) 3995-4024. MR 1837217.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Annetta Aramova, Luchezar L. Avramov and Jürgen Herzog. Resolutions of monomial ideals and cohomology over exterior algebras. Trans. Amer. Math. Soc. 352 (2000) 579-594. MR 1603874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Anders Björner and Michelle L. Wachs. Shellable nonpure complexes and posets. II. Trans. Amer. Math. Soc. 349 (1997) 3945-3975. MR 1401765.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] R. J. Gardner and Peter Gritzmann. Discrete tomography: Determination of finite sets by X-rays. Trans. Amer. Math. Soc. 349 (1997) 2271-2295. MR 1376547.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Anders Björner and Michelle L. Wachs. Shellable Nonpure Complexes and Posets. I. Trans. Amer. Math. Soc. 348 (1996) 1299-1327. MR 1333388.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Michel Van den Bergh. Cohen-Macaulayness of semi-invariants for tori . Trans. Amer. Math. Soc. 336 (1993) 557-580. MR 1087057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Peter Greenberg. Piecewise ${\rm SL}\sb 2{\bf Z}$ geometry . Trans. Amer. Math. Soc. 335 (1993) 705-720. MR 1140914.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Uwe Schäfer and Peter Schenzel. Dualizing complexes of affine semigroup rings . Trans. Amer. Math. Soc. 322 (1990) 561-582. MR 1076179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1